MAUDE Adverse Event Report: Coloplast A/S Elefant suction-irrigation device; Surgical irrigation/aspiration cannula, non-illuminating, single-use

Coloplast A/S Elefant suction-irrigation device; Surgical irrigation/aspiration cannula, non-illuminating, single-use
Catalog Number ASP165
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
According to the available information while suction and water delivery were possible during use of the product, water delivery continued even when no button operations were performed on the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we found one other complaint regarding the lot number on the same defect.On 8th january 2026, we received the incrimated sample.This samples was dirty, blood was all inside the tubes, according to our procedure we have decided to discard and not analyze the sample received.Our hungarian site investigated and concluded: "without a sample we can not make further investigation, only possible causes can be found: if the water flows through the device without operating the buttons, that means, the hammer inside the handle does not put enough pressure to the inner tubes.We have a 100% check for this failure in the production.We test every piece of elefant device on the pressure tester for this kind of failure.If the operator founds a defective product it is immediately discarded." checking the quality databases revealed no anomaly in connection with the described problem.

Brand Name
Elefant suction-irrigation device
Common Device Name
Surgical irrigation/aspiration cannula, non-illuminating, single-use
Manufacturer (Section D)
Coloplast A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-Sarlat
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24056556
Report Number9610711-2026-00022
Device Sequence Number9421135
Product Code FQH
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP165
Device Lot Number10269165_ASP1654002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown